# SDR 2005UALA00854

- Difficulty date: August 19, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 40,377 hours, 13,899 cycles
- Engine: Pwa PW2037
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Sta 1480-1470
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1480 TO 1470 SKIN AND FRAME HAS CORROSION AROUND VHF ANTENNA.  REMOVED CORROSION ON SKIN AND FRAME, REPLACED SHEAR TIE PER MM 51-10-02, 51-40-02.  MEASURE AFTER DAMAGE REMOVAL, FOUND SKIN AND FRAME ARE WITHIN LIMITS.
